# SDR SIMA20130426005

- Difficulty date: April 26, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 33,638 hours, 31,025 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1095A
- Part serial: 3655
- Condition: Faulty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: J

## Discrepancy

ON FLIGHT 2788 THE CREW REPORTED A BURNING SMELL IN GALLEY.  A PRONG ON THE BACK OF COFFEE JUG APPEARED BLACKENED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE COFFEE JUG.  THE OPERATIONAL CHECK WAS GOOD, NO SMELL NOTED AFTER REPLACED PER EMB CMM 25-32-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
